# SDR ASAA2013090895941

- Difficulty date: September 8, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 22,540 hours, 6,973 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM INOPERATIVE, NO DISPLAY ON MCDU.  CIRCUIT BREAKER CHECKED IN.  ACFT GROUNDED.  VERIFIED DIRECT SYMPTOMS FOR LOCKED-UP STATE. CYCLED SATCOM POWER.  OPS CHECKED NORMAL.  REF FIM 23-15-00 & MM 23-15-00.
